# SDR CALA2021051900687

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 72,484 hours, 25,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R EXIT LIGHT SIGN COVER IS BROKEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003008614 AND PRTR PLACED ON NEF 2510AG  ALONSO, JOSE (V931015) MAC METER INITIATED FOR     WITH VENDOR ID V931015 PLACED ON NEF 2510AG  ALONSO, JOSE (V931015) DEFERRED DIRECTLY BY TOMC REMOVED AND REPLACED AFT GALLEY DOOR PROXIMITY LENS ASSY REF AMM 33-51-14-960-802 OPERATIONALLY CHECKS GOOD. VERIFIED IDT REQUIREMENTS
